| Model Number |
004628-005 |
| Medical Device Problem Codes |
Break (1069); Difficult to Insert (1316); Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that damage to the pump housing caused difficulty loading and unloading cartridges.There was no reported adverse impact to customer¿s blood glucose levels.Customer declined to provide any additional information.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.